About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 286529, 7 pages
http://dx.doi.org/10.1155/2013/286529
Research Article

New Iterative Method Based on Laplace Decomposition Algorithm

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Physics and Mathematics, College of Education, Sinnar University, Singa 107, Sudan

Received 26 November 2012; Revised 28 January 2013; Accepted 29 January 2013

Academic Editor: Srinivasan Natesan

Copyright © 2013 Sabir Widatalla and M. Z. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new form of Laplace decomposition algorithm (LDA). By this form a new iterative method was achieved in which there is no need to calculate Adomian polynomials, which require so much computational time for higher-order approximations. We have implemented this method for the solutions of different types of nonlinear pantograph equations to support the proposed analysis.